Advil Liqui-Gels Ibuprofen 200 mg., 240 Capsules

Advil Liqui-Gels Ibuprofen 200 mg., 240 Capsules

Rp 282,658.60

  • USD: $ 19.99

  • Solubilized Ibuprofen 200 mg.
  • Liquid Filled Capsules
  • Pain Reliever/Fever Reducer (NSAID)
  • 2 Bottles, 120 Capsules Each
  • Description
  • Size Guide
  • Additional information
  • Reviews (0)

Description

  • Advil® Liqui-Gels®

    Rush liquid relief right where you need it and feel better fast. Advil® Liqui-Gels®– Nothing is faster on tough pain.*

    Doctors recommend Advil® Liqui-Gels® for headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold.

    *Among OTC pain relievers.

PRODUCT INFORMATION

  • Feel Better Fast
    The medicine in Advil® Liqui-Gels®is scientifically designed to quickly relieve pain right where you need it.
  • Relieves Pain Fast
    Advil® Liqui-Gels® – Nothing is faster on tough pain.^
    ^Among OTC pain relievers.

  • Trusted for 30 Years.
    For over 30 years, the medicine in Advil® has been trusted by doctors.

    *Based on a monthly survey of doctor recommendations

  • While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil® is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil® is a safe and effective pain reliever.

    Advil® is different than other OTC pain medications. Advil® does not contain acetaminophen, an active ingredient that is included in many other pain relievers.

    Patients and doctors have trusted Advil® to deliver fast and long-lasting relief from many kinds of acute pain: headache, muscle aches, minor arthritis and other joint pain, and backache.

  • Welcome to the Advil® Pain Relief Headquarters: Experts at the Forefront of Pain Management.Advil® stands for tough pain relief. This guide was created to assist you in finding the type of pain you have, taking proper action against the pain, and learning how to prevent future mistakes.

    Roll over the indications and click to learn more.

PAIN RELIEF TIPS

OTHER INFORMATION

  •  
external
size chest(in.) waist(in.) hips(in.)
XS 34-36 27-29 34.5-36.5
S 36-38 29-31 36.5-38.5
M 38-40 31-33 38.5-40.5
L 40-42 33-36 40.5-43.5
XL 42-45 36-40 43.5-47.5
XXL 45-48 40-44 47.5-51.5

Additional information

Weight 21 oz

Reviews

There are no reviews yet.


Be the first to review “Advil Liqui-Gels Ibuprofen 200 mg., 240 Capsules”

You've just added this product to the cart: